# SDR CA991210008

- Difficulty date: November 9, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Swrngn SA226AT
- Aircraft time: 16,150 hours
- Engine: Garrtt TPE33110
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Contaminated
- Location: Hyd System
- Part time: 14,555 hours
- Component: Landing Gear Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE, NUMEROUS HYDRAULIC LINES WERE REMOVED AND REPLACED. GROUND TESTING OF HYD AND LANDING GEAR SYSTEMS WAS CARRIED OUT. DURING THE FIRST FLIGHT AFTER MAINTENANCE, THE NOSE GEAR UP INDICATION WOULD NOT FUNCTION. MAINTENANCE FOUND AIR IN THE HYDRAULIC SYSTEM AND AFTER SYSTEM BLEEDING THE LANDING GEAR SYSTEM FUNCTIONED NORMALLY.
